# SDR NOCA10206

- Difficulty date: July 6, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo Valve
- Part number: A718822
- Part serial: 38701
- Condition: Inoperative
- Location: Autopilot Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TR AUTO PILOT DID NOT ENGAGE IN APPROACH MODE -NO LAND 3- ON AUTOLAND STATUS.  REMOVED AND REPLACED RT APCS SERVO VALVE ON ACTUATOR 273 IAW MM 22-12-02.  PERFORMED OPS CHK OF APCS SERVO VALVE PER MM 22-12-02.  MCDP GRD TEST NR 8 DONE IAW MM 22-00-02.  ALSO PERFORMED AFDS SYS & OPERATIONAL CHK IAW 22-10-00.  OPS CHECK OK.
